Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Hello there


[lo...]

Recommended Posts

I have just joined and trying to post my fist massage.

Here is my situation. I had major ABX toxic event in December 2019. That caused huge anxiety. I was coping for few weeks but cave in and accepted clonapin .5 prescription. I SWORE to myself that I WILL NEVER EVER take benzo in  my life once I successfully quit in 2013. I was off for 7 years and all was good. STUPI STUPID STUPID !!!

So, I said I will take only when I need it. So I was taking one tablet ONCE a week or every other week or sometimes every third week. That's it. All together by 9/27/2020 I took 17 tablets of 0.5 mg in total which makes it 2 tablets per month. I just realized many symptoms I am experiencing are actually due to constant withdrawal or maybe tolerance developed so I stopped all together on 9/27.

 

So, now 14 days post stopping and things are not good. It is much harder now on me then it was in 2013, and I was back then using it for 7 years. Especially SLEEP. I developed this myoclonic jerks and that is absolutely horrible thing as keeps me up at night. It is like constant seizures. I have not slept last 5 days at all. Other thing is burning in feet, hands, mouth, muscle pains widespread.

I just pray that I have not screwed up myself that bad so to never ever been able to sleep again.

 

Any suggestion on how to fix sleep? IS benadryl OK for us? I assume alcohol is big NO NO.

 

Cannot believe I am still going through this, so stupid.

 

Link to comment
Share on other sites

Hello love2021, welcome to BenzoBuddies,

 

I'm so sorry you're facing this again, I can't imagine the regret and fear you're dealing with but you're not alone, we have many members who've found themselves here. 

 

I have to hope this won't last too long for you, short time users will typically heal within a few weeks or months but given your past experience this might not hold true, the body seems to remember our past use. 

 

You're correct, alcohol will not help you but I've seen members tolerate Benadryl, your best weapon is time as you already know so try not to add too much to the mix since your CNS is highly sensitized right now.

 

Do you plan to continue with your cold turkey or are you considering reinstating and doing a slow taper?

 

If you'd like to talk to others who are going through this, feel free to post on the Post-withdrawal Recovery Support  or Cold Turkey, Detox & Rapid Withdrawal boards.

 

We're glad you found us, please let us know how we can help.

 

Pamster

 

 

 

Link to comment
Share on other sites

Thanks pamster. I am continuing with the process. I just hope this does not turn into something super scary. But considering my first withdrawal in 2013 it already is worse.

You have scared me about the thing that body remembered previous use? So what does that imply? That body will take into consideration all old benzos I took in 2006-2013. That is really scary? Not what I wanted to hear.

Link to comment
Share on other sites

I'm so sorry love2021, I didn't mean to scare you.  I surmised that since you've had previous experience with benzo's you were aware that there can be increased difficulty discontinuing the drug after multiple cessations, but this isn't always the case.  It does sound like this time it is more difficult than the last time, I'm very sorry to hear this.

 

Can you clarify something for me, is ABX an experience with antibiotics and if so, which one?

Link to comment
Share on other sites

ABX experience was pure  crap. I was perfect health in 12/2019. Had some stomach pains and I was prescribed amoxicillin/clarithromycin for h pylori. After only 2 doses, hell broke lose...neuropathic pain in feet, hands, extreme anxiety, wide spread muscle pains, insomnia, ringing in head....

I just f*** could not believe. And now 9 months after agony continues. Since I screwed myself with clonapin now I am not sure anymore what causes all my symptoms. Therefore I stopped clonapin and will see it from here.

Link to comment
Share on other sites

That's a strong reaction to an antibiotic but I've seen other members have difficulty with them as well.  I can see why you're not sure which medication is causing your distress but I'm hopeful you'll see improvement from stopping the Klonopin because you were on the medication for such a short time and limited doses.

 

I know you're scared and angry but one of our biggest triggers for symptoms is stress so I hope you can find a way to distract yourself from your worst thoughts which can actually make you feel worse.  I know I'm asking the impossible but is there anything you can use to calm yourself, do you meditate, can you do some light exercise like walking outdoors to gain some peace?

 

I hope you were able to sleep last night.  :-\

Link to comment
Share on other sites

Thank you pamster.

 

Yes, last night I took 2 Benadryls and slept good (hopefully we are ok with taking them). I woke up around 3am DRENCHED in sweat. I was so wet, like I came just under the shower. My whole sheets were wet. I am sure that was internal stress, or maybe body getting rid of toxins. Not sure but I was grateful for the sleep. I will do same tonight.

Today I went outside and did some yard work. I felt OK. Lots of pains, tingling, burning sensations (lips, tongue, feet). The hardest for me are those night jerks. muscle twitches before falling asleep. Uh, those are the worse. If I recover from those then I am going to throw a party.

 

However what worries me is your statement: ...but given your past experience this might not hold true, the body seems to remember our past use. 

Somehow I think body is now damaged forever. I hope that body can recover again . Our bodies have inherent repair mechanisms.

Link to comment
Share on other sites

Thank you pamster.

 

Yes, last night I took 2 Benadryls and slept good (hopefully we are ok with taking them). I woke up around 3am DRENCHED in sweat. I was so wet, like I came just under the shower. My whole sheets were wet. I am sure that was internal stress, or maybe body getting rid of toxins. Not sure but I was grateful for the sleep. I will do same tonight.

Today I went outside and did some yard work. I felt OK. Lots of pains, tingling, burning sensations (lips, tongue, feet). The hardest for me are those night jerks. muscle twitches before falling asleep. Uh, those are the worse. If I recover from those then I am going to throw a party.

 

However what worries me is your statement: ...but given your past experience this might not hold true, the body seems to remember our past use.

Somehow I think body is now damaged forever. I hope that body can recover again . Our bodies have inherent repair mechanisms.

 

I'm happy to hear you were able to get some sleep and to work outside for a bit, that's wonderful!

 

You've got it right, our bodies do have inherent repair mechanisms, I tell members all the time that each and every cell in their body knows what to do, we just need to get out of the way and let it happen.  You aren't damaged forever, this is the fear benzo's bring out in us.  You may experience increased intensity of symptoms from your previous use and it sounds like you are but that is all I was saying about the body remembering. 

 

Keep getting out when you can, distraction is an important tool in this battle.

Link to comment
Share on other sites

×
×
  • Create New...